# SDR 99ZZZX1387

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27JR
- Make and model: Cessna 210L
- Aircraft serial: 21059706
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinders
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDERS WERE FOUND CRACKED DURING COMPRESSION CHECKS. THE ONLY WAY THE CRACKS WERE FOUND WAS BY USING LEAK CHECK FLUID AS THE COMPRESSION CHECKS WERE GOOD. NR 6 CYLINDER WAS REPLACED AT 50.0 HOURS PRIOR TO THIS BECAUSE OF A CRACK.  THE CRACKS ARE ALL EMANATING FROM THE UPPER SPARK PLUG HOLES OVER AND PAST THE INJECTOR HOLES.  THIS ENGINE WAS OVERHAULED BY T.W. SMITH ENGINE CO. IN CINCINNATI, OHIO.
